MathSciNet Relay Station
MathSciNet bibliographic data
MR345115 57D20 (57D30 57F10)
Bott, R. On the Chern-Weil homomorphism and the continuous cohomology of Lie-groups. Advances in Math. 11 (1973), 289–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement